# SDR REXA2024052800401

- Difficulty date: April 29, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370697
- Condition: Corroded
- Location: Bs 847 S26l&R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 847+32 BETWEEN STRINGERS 26L AND 26R.  REPAIRED DAMAGE I.A.W. CRJ 900 SRM 53-00-06-201-001-A01.
